MAUDE Adverse Event Report: MEDSHAPE, INC. DYNANAIL HYBRID; 4 X 36MM HEADLESS SCREW, DYNANAIL MINI

MEDSHAPE, INC. DYNANAIL HYBRID; 4 X 36MM HEADLESS SCREW, DYNANAIL MINI
Catalog Number 2600-04-4336
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that dynanail mini explanted to convert to total ankle.This complaint was opened in response to a dynanail mini headless screw and a dynanail mini hybrid screw that needed to be removed in order to put in a total ankle replacement system.The hazard is an anticipated risk and is not an indication of a systematic issue necessitating a capa investigation.The implants were removed to make room for a total ankle replacement and no issues with the screws were identified.Thus, no further action is needed.
 
Event or Problem Description
It was reported that dynanail mini explanted to convert to total ankle.

Brand Name
DYNANAIL HYBRID
Common Device Name
4 X 36MM HEADLESS SCREW, DYNANAIL MINI
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key23858314
Report Number3007593722-2025-00027
Device Sequence Number12009289
Product Code HWC
UDI-Device IdentifierM97026000443360
UDI-PublicM97026000443360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2600-04-4336
Device Lot Number06101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown